# SDR WRXR20241216004

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: CC670103382
- Condition: Cracked
- Location: Zone 600
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON ANGLE PN: CC670-10338-2 COMMON TO 642AZ PANEL IN RH MLG WHEEL WELL AREA. MEASURES 1.1" LENGTH. FABRICATED NEW ANGLE, MATERIAL USED 7075 T6 .063" LOT # 407535/2.9.6 I/A/W CRJ 700 SRM 51-24-16. LOCATED AND DRILLED HOLES IN NEW ANGLE I/A/W CRJ 700 SRM 51-40-11. REMOVED AND REPLACED NEW BRACKET I/A/W CRJ 700 SRM 51-42-21-001-001-A01. APPLIED CAP SEAL INSIDE THE FUEL TANK IAW CRJ700 SRM TASK 51-23-00-001-001-A01.
